# SDR VNAA2012040500003

- Difficulty date: April 5, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 18,041 hours, 18,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 7072106
- Condition: Damaged
- Location: Nose
- Part time: 16,391 hours, 16,439 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE LIGHTNING STRIKE IN FLIGHT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REMOVED AND REPLACED RADOME DUE TO BURN ON LOWER RIGHT HAND LIGHTNING STRIP AND REPAIRED BURN MARK DAMAGE ON RIGHT NOSE LANDING GEAR DOOR, LOWER FORWARD FUSELAGE SKIN, AND STABILIZER FAIRINGS.  MAINTENANCE ALSO REMOVED AND REPLACED SEVERAL STATIC WICKS AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED IAW MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
